# SDR YENA200572

- Difficulty date: October 2, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 586 hours, 178 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 191630305
- Condition: Burned
- Location: Galley
- Part time: 586 hours, 178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NR 1 FLIGHT ATTENDANT REPORTED ODOR OF BURNING PLASTIC IN AFT GALLEY NEAR COFFEE POTS.  PULLED COFFEE C/B'S STILL REPORTED ODOR FROM A/C LEFT BEHIND GALLEY CARTS.  FOUND COFFEEMAKER 508 TO BE AT FAULT.  FOUND STRONG ELECTRICAL ODOR COMING FROM COFFEEMAKER.  REMOVED & REPLACED COFFEEMAKER 508 PER AMM 25-35-15.  OPS CHECK GOOD.  ALSO CHECK FOR DAMAGE AT AFT GALLEY COFFEEMAKERS TERM BLOCKS PER AMM TASK 24-00-00.
